We study bond percolation for a family of in�finite hyperbolic graphs. We relate percolation to the appearance of homology in �finite versions of these graphs. As a consequence, we derive an upper bound on the critical probabilities of the infi�nite graphs.
Accepté le :
Publié le :
DOI : 10.4171/aihpd/27
Publié le :
DOI : 10.4171/aihpd/27
Classification :
82-XX, 60-XX
Mots-clés : Percolation, critical probability, hyperbolic lattice, homology
Mots-clés : Percolation, critical probability, hyperbolic lattice, homology
@article{AIHPD_2016__3_2_139_0, author = {Delfosse, Nicolas and Z\'emor, Gilles}, title = {A homological upper bound on critical probabilities for hyperbolic percolation}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {139--161}, volume = {3}, number = {2}, year = {2016}, doi = {10.4171/aihpd/27}, mrnumber = {3506075}, zbl = {1342.82075}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/27/} }
TY - JOUR AU - Delfosse, Nicolas AU - Zémor, Gilles TI - A homological upper bound on critical probabilities for hyperbolic percolation JO - Annales de l’Institut Henri Poincaré D PY - 2016 SP - 139 EP - 161 VL - 3 IS - 2 UR - https://www.numdam.org/articles/10.4171/aihpd/27/ DO - 10.4171/aihpd/27 LA - en ID - AIHPD_2016__3_2_139_0 ER -
%0 Journal Article %A Delfosse, Nicolas %A Zémor, Gilles %T A homological upper bound on critical probabilities for hyperbolic percolation %J Annales de l’Institut Henri Poincaré D %D 2016 %P 139-161 %V 3 %N 2 %U https://www.numdam.org/articles/10.4171/aihpd/27/ %R 10.4171/aihpd/27 %G en %F AIHPD_2016__3_2_139_0
Delfosse, Nicolas; Zémor, Gilles. A homological upper bound on critical probabilities for hyperbolic percolation. Annales de l’Institut Henri Poincaré D, Tome 3 (2016) no. 2, pp. 139-161. doi : 10.4171/aihpd/27. https://www.numdam.org/articles/10.4171/aihpd/27/
- Homology-changing percolation transitions on finite graphs, Journal of Mathematical Physics, Volume 63 (2022) no. 2 | DOI:10.1063/5.0036418
- Duality and free energy analyticity bounds for few-body Ising models with extensive homology rank, Journal of Mathematical Physics, Volume 60 (2019) no. 8 | DOI:10.1063/1.5039735
Cité par 2 documents. Sources : Crossref